# SDR RAIA2019110730007

- Difficulty date: October 30, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STEP DOWN HAS CORROSION O/B OF CENTER OMEGA BEAM AT FRAME 18-          R/R THE LOWER SUPPORT ANGLE ON THE STEP DOWN AT FR18.
